# SDR MALA954728

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 3334 - EN ROUTE, THE RIGHT ENGINE FIRE LIGHT BECAME DIMLY VISIBLE.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPAIRED A SHORTED WIRE TO THE SIDE FIRE DETECTOR.  ALL SYSTEMS OPERATED SATISFACTORILY DURING GROUD RUNS.  (M)
